# SDR ASAA2018080635655

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,347 hours, 5,447 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 360,  IN CONT TURB,  AUTO FAIL LIGHT ILLUMINATED ON PRESSURE CONTROL PANEL. QRH APPLIED, ALTERNATE OPS NORMAL.  ACFT GROUNDED.  PERFORMED FIM 21-31, TASK 827/824, DCPC NR 1 BITE,  NO FAULTS.  DCPC NR 2 SHOWS FAULT CODE 057,  CONTROL LRU FAIL ON LEG 00.  CYCLED SELECTOR FROM MANUAL TO AUTO,  AUTO FAIL LIGHT EXTINGUISHED. OPS TESTED NORMAL.  NO HISTORY LAST 60 DAYS, GROUND VERIFICATION GOOD.
